# SDR IPXA2016062104910

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 27,506 hours, 18,341 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 90072306
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, CREW REPORTED AFTER TAKEOFF, THEY LOST THE CAPTAINS AIR DATA INSTRUMENTS.  CHECKED FOR WATER EGRESS AT ADC'S.  PERFORMED OPS TEST OF ADC SYS IAW 34-12-00-715-001.  PERFORMED FLUSH OF PITOT STATIC SYS 34-11-00-173-007 THRU STEP 2.  R & R LT ADC CW OPS TEST IAW 34-12-00-715-001.
